Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
Like Tree4Likes

Thread: Red face

  1. #1
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216

    Red face

    I have the curse of the Celts, Rosacea. It's not pronounced at all but the dermo told me a few years ago that's what it was. For me its kind of like a blush. Especially when I'm excited. Anyhow, lately its been worse. Is it the estrogen? BW shows my Test is at 1120, my estro is in the middle of the range, naturally, however, it is at the bottom of the range. I take anastrozole (1/2mg) EOD, my Test-c is at 100mg, and taken e3d.

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    24,766
    1/2 mg EOD on 200 mgs of Test? If that's accurate your running an adex dosage that I'd run on 750 mgs test per week..
    -*- NO SOURCE CHECKS -*-

  3. #3
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    E3d but I thought it was high too. My recent BW was on the 2nd day after my anastrozole.
    ie:
    day1: test-c (100mg), day2: anastrozole (1/2), day3: HCG (362mg {the vial was 11000units...}),
    BW was on day 1, before the test.
    The red face is likely not the only symptom.

  4. #4
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    Its really fking hard to break the anastrozole into smaller units but I know I'm dealing with hormone issues.

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    24,766
    Consider a pill cutter. They're cheap. But know that the cuts don't have to be perfect. It's really not that consequential.
    Re the red face and rosacea, change in temps / seasons can cause a flare up. Have you tried any meds? Doxycycline?
    Last edited by kelkel; 04-16-2017 at 07:40 PM.
    -*- NO SOURCE CHECKS -*-

  6. #6
    600@50's Avatar
    600@50 is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    With the 100 lb plates.
    Posts
    1,896
    Quote Originally Posted by Quester View Post
    Its really fking hard to break the anastrozole into smaller units but I know I'm dealing with hormone issues.
    I've had no luck with pill cutters with adex. I use a single edge razor blade to cut those tiny pills and it does a great job. Give one a try if the pill cutter doesn't work for you.

  7. #7
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    I have a pill cutter. It does well with larger pills, I got it from cvs (maybe there's a better brand?). I'll try the razor blade, or perhaps I can weigh them, pulverize the whole bunch and provide myself an exact dosage.
    I took Do-cycline in Angola as a prophylaxis against malaria. Ironically (rosacea), d-cycline increases sun sensitivity.
    I'm doing IPL.
    My rosacea is more of a nearness of blood vessels to the skin.
    What do you suggest I should be taking for my anastrozole (dosage), and how often (frequency)?

  8. #8
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    And, is the red face do to estrogen or another related issue?

  9. #9
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder - HOF
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    16,813
    How is your hematocrit? I had to give blood last cycle because of my levels being high and my face being always hot and a little flushed.

    Blood pressure ok too?
    NO SOURCES GIVEN

  10. #10
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    Gyno pls go
    Posts
    3,263
    Quote Originally Posted by Quester View Post
    And, is the red face do to estrogen or another related issue?
    I get face flushing (along with whole body) on Tren . I like it, my skin being pale it makes me look good.

  11. #11
    Mr.BB's Avatar
    Mr.BB is offline MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    5,976
    Quote Originally Posted by Quester View Post
    I have the curse of the Celts, Rosacea. It's not pronounced at all but the dermo told me a few years ago that's what it was. For me its kind of like a blush. Especially when I'm excited. Anyhow, lately its been worse. Is it the estrogen? BW shows my Test is at 1120, my estro is in the middle of the range, naturally, however, it is at the bottom of the range. I take anastrozole (1/2mg) EOD, my Test-c is at 100mg, and taken e3d.
    Its not the estrogen.

    You are running a too high TRT, 200mg E3D its not a TRT dosage. Its a supraphysiological dosage and it has consequences, BiB is mentioning one in post above. There are worse ones than red face...

  12. #12
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    24,766
    BB I read it as 100 mgs E3D.
    -*- NO SOURCE CHECKS -*-

  13. #13
    MuscleScience's Avatar
    MuscleScience is online now AR-Hall of Famer
    Join Date
    Oct 2006
    Location
    Gainz Ville
    Posts
    10,833
    Blog Entries
    6
    Testosterone will make male mammals skin flush red. Walrus, elephants and chimps are prime examples.

  14. #14
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,883
    I would check your Hematocrit/RBC and also keep an eye on your blood pressure.

  15. #15
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    Thanks all.
    Hemato, BP, RBC is all within healthy range but I'll keep an eye on it. I'll also donate. Also lower my test dosage, it is 100mg E3d but I could probably go lower. Currently test is at 1120, a little less can't hurt.

  16. #16
    Join Date
    Aug 2010
    Posts
    6,352
    Quote Originally Posted by Quester View Post
    I have the curse of the Celts, Rosacea. It's not pronounced at all but the dermo told me a few years ago that's what it was. For me its kind of like a blush. Especially when I'm excited. Anyhow, lately its been worse. Is it the estrogen? BW shows my Test is at 1120, my estro is in the middle of the range, naturally, however, it is at the bottom of the range. I take anastrozole (1/2mg) EOD, my Test-c is at 100mg, and taken e3d.
    One of the sure ways I can tell a guy's cycling is if his body is hard and red! LOL Test make you generate more red blood cells. If you're light to begin with, the extra circulation's gonna make you look flushed. I just saw a guy in the gym that had paper think skin and was red like just got a sunburn. He's cycling. LOL

  17. #17
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    Gyno pls go
    Posts
    3,263
    Quote Originally Posted by ScotchGuard02 View Post
    One of the sure ways I can tell a guy's cycling is if his body is hard and red! LOL Test make you generate more red blood cells. If you're light to begin with, the extra circulation's gonna make you look flushed. I just saw a guy in the gym that had paper think skin and was red like just got a sunburn. He's cycling. LOL
    I get that way with normal blood counts.

    Imo it's not hematocrit related.

  18. #18
    PT1982's Avatar
    PT1982 is offline Knowledgeable Member
    Join Date
    Feb 2017
    Location
    Home of the Braves
    Posts
    1,476
    This is an interesting thread. I honestly thought it was going to be a native American post before I clicked. Turns out, I got to break the old notebook out and jot a few things down!

  19. #19
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    Gyno pls go
    Posts
    3,263
    Quote Originally Posted by MuscleScience View Post
    Testosterone will make male mammals skin flush red. Walrus, elephants and chimps are prime examples.
    Could it be because of Test heightening the temp threshold for sweating? So that heat dissipation will occur via vasodilation for the body to meet temp homeostasis.

    P4 and progestins (like 19-nors) could trigger the same because of progesterone upping the basal body temp.

  20. #20
    Quester's Avatar
    Quester is online now Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,216
    Soemtimes when I'm sitting in class (wearing shorts), my calves get cold and stay cold from the AC but my face still feels warm, and it stays that way for hours afterward even though I may be in a different environment or even outside. I don't feel hot and I don't sweat any easie than before.
    Also, it seems like it isn't red all of the time, just some days moreso than others.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •